# SDR DALA2025120808936

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SETTLEMET AREA OF TCAS ANTENNA AT REINFORCEMNET DOUBLER BTW. STA .440 TO 460 AND S-30 TO S29 AT EXTERNAL USELAGE SKIN.  CORROSION LEVEL 2: SETTLEMET AREA OF TCAS ANTENNA AT REINFORCEMNET DOUBLER (ADAPTOR P/N 143N3003-2 ) BTW. STA.440 TO 460 AND S-30 TO S29 AT EXTERNAL FUSELAGE SKIN WAS REPLACED B757-200 SRM 51-40-02-0G. (1337317)
